Hello lithium 1,
First of all the best person to answer that would be your psychiatrist. I took lithium for ten years and developed some bad side effects. For one thing I was shaking almost violently after a while and I had to stop taking it. Lithium was one of the first medications around and I am not a doctor, but my understanding is that Lithium and Seroquel, (Quetiapine) are for mania or manic episodes associated with Bipolar Disease, (Manic Depression). Since they both are for mania, it would be wise to consult your doctor as they are both powerful drugs that can affect people differently and may damage your body and/or mind. I am prone to mania and not depression, but since people that are Bipolar sometimes have rapid mood swings some docs prescribe an anti-depressant as well. I take Fluoxetine, (Prozac) and Quetiapine, (Prozac) now and have taken at least a dozen others too. I read about drug interactions on this site, but they are numerous and sometimes cryptic and that is why a doctor specially trained to prescribe and monitor these meds is necessary. See your psychiatrist when needed and it can be somewhat controlled. Good luck!
As it has already been suggested... talk with the prescribing doctor. No one here is qualified to make that judgment. God forbid anything happen to you because ever "body" is different. What someone else has done with no known issues may not be true for you at all. Please talk with your doctor who has your best interests in mind and who can see you in person.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sister has overdosed on seroquel xr for the second time now. Do I have any rights to hold her dr?
Posted 1 Oct 2011 • 4 answers
Posted 13 Jun 2012 • 9 answers
Posted 4 Jul 2013 • 4 answers
Posted 27 Feb 2015 • 2 answers
Posted 21 Jun 2016 • 0 answers